Alert archive / Illinois / River Flood Warnings in 2021
River Flood Warning 51, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jun 27, 2021, 11:21 AM CDT for Alexander County, Illinois; Scott County, Missouri. It took effect at Jun 30, 2021, 9:00 AM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 11:21 AM CDT (16:21 UTC)
- In effect from
- Jun 30, 2021, 9:00 AM CDT
- Expired
- Jul 1, 2021, 11:31 AM CDT
- In force
- 27 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alexander County, IL, Scott County, MO
The radar
The Paducah radar (KPAH), 63 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Thebes (THBI2). The gauge peaked at 32.60 ft at Jul 1, 2021, 1:00 AM CDT.
- Action stage
- 30 ft
- Minor stage
- 33 ft
- Moderate stage
- 37 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07022000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
930
WGUS43 KPAH 271621
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
1121 AM CDT Sun Jun 27 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following river in Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes.
.Excessive rainfall fell several days last week across the Missouri
River Basin and along stretches of the Middle and Upper Mississippi
River Basin. The leading edge of the flood wave generated by the
heavy rainfall is beginning to generate sharp rises in water levels
along the Mississippi River. The sharp rises in water levels will
impact Cape Girardeau and Thebes during the early part of this week,
leading to the potential for minor flooding at these locations.
For the Mississippi River...including Cape Girardeau, Thebes, New
Madrid...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-281830-
/O.NEW.KPAH.FL.W.0050.210629T0045Z-210702T2145Z/
/CPGM7.1.ER.210629T0045Z.210701T0000Z.210702T1545Z.NO/
1121 AM CDT Sun Jun 27 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Mississippi River at Cape Girardeau.
* From Monday evening to Friday afternoon.
* At 10:30 AM CDT Sunday the stage was 22.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 34.5 feet Wednesday evening. It
will then fall below flood stage late Friday morning.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-281830-
/O.NEW.KPAH.FL.W.0051.210701T0600Z-210701T1200Z/
/THBI2.1.ER.210701T0600Z.210701T0600Z.210701T0600Z.NO/
1121 AM CDT Sun Jun 27 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Mississippi River at Thebes.
* From late Wednesday night to Thursday morning.
* At 10:30 AM CDT Sunday the stage was 19.6 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 33.0 feet
early Thursday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
SMITH6 follow-up statements
733
WGUS83 KPAH 280138
FLSPAH
Flood Statement
National Weather Service Paducah KY
838 PM CDT Sun Jun 27 2021
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau and Thebes.
For the Mississippi River...including Cape Girardeau...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-290345-
/O.CON.KPAH.FL.W.0050.210629T0045Z-210702T2145Z/
/CPGM7.1.ER.210629T0045Z.210701T0000Z.210702T1545Z.NO/
838 PM CDT Sun Jun 27 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* From Monday evening to Friday afternoon.
* At 8:00 PM CDT Sunday the stage was 26.7 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 34.5 feet Wednesday evening. It
will then fall below flood stage late Friday morning.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-290345-
/O.CON.KPAH.FL.W.0051.210701T0600Z-210701T1200Z/
/THBI2.1.ER.210701T0600Z.210701T0600Z.210701T0600Z.NO/
838 PM CDT Sun Jun 27 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Thebes.
* From late Wednesday night to Thursday morning.
* At 8:00 PM CDT Sunday the stage was 24.5 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 33.0 feet
early Thursday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
08234
WGUS83 KPAH 281551
FLSPAH
Flood Statement
National Weather Service Paducah KY
1051 AM CDT Mon Jun 28 2021
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau affecting Perry, Jackson,
Cape Girardeau, Union, Scott and Alexander Counties.
Mississippi River at Thebes affecting Scott and Alexander
Counties.
.Excessive rainfall fell last week across the Missouri River Basin
and along stretches of the Middle and Upper Mississippi River Basin.
This is expected to cause minor flooding at Cape Girardeau and
Thebes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-291800-
/O.EXT.KPAH.FL.W.0050.210629T0045Z-210703T1942Z/
/CPGM7.1.ER.210629T0045Z.210701T0000Z.210703T1342Z.NO/
1051 AM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* From this evening to Saturday afternoon.
* At 10:30 AM CDT Monday the stage was 30.6 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 35.0 feet Wednesday evening. It will then
fall below flood stage Saturday morning.
* Impact...At 32.0 feet, Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-291800-
/O.EXT.KPAH.FL.W.0051.210630T0900Z-210702T1800Z/
/THBI2.1.ER.210630T0900Z.210701T1200Z.210702T1200Z.NO/
1051 AM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Mississippi River at Thebes.
* From late Tuesday night to Friday afternoon.
* At 10:30 AM CDT Monday the stage was 28.8 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Wednesday morning to a crest of 33.5 feet Thursday morning. It
will then fall below flood stage Friday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
16826
WGUS83 KPAH 290107
FLSPAH
Flood Statement
National Weather Service Paducah KY
807 PM CDT Mon Jun 28 2021
...The Flood Warning continues for the following river in Missouri...
Illinois...
Mississippi River at Cape Girardeau and Thebes.
.Excessive rainfall fell last week across the Missouri River Basin
and along stretches of the Middle and Upper Mississippi River Basin.
This is expected to cause minor flooding at Cape Girardeau and
Thebes this week.
For the Mississippi River...including Cape Girardeau and Thebes...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-300315-
/O.CON.KPAH.FL.W.0050.000000T0000Z-210703T1942Z/
/CPGM7.1.ER.210629T0116Z.210701T0000Z.210703T1342Z.NO/
807 PM CDT Mon Jun 28 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until Saturday afternoon.
* At 8:00 PM CDT Monday the stage was 32.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 35.0 feet
Wednesday evening. It will then fall below flood stage Saturday
morning.
* Impact...At 36.0 feet, The flood gate on Themis Street closes.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3722 8959 3732 8963
$$
ILC003-MOC201-300315-
/O.CON.KPAH.FL.W.0051.210630T0900Z-210702T1800Z/
/THBI2.1.ER.210630T0900Z.210701T1200Z.210702T1200Z.NO/
807 PM CDT Mon Jun 28 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at Thebes.
* From late Tuesday night to Friday afternoon.
* At 8:00 PM CDT Monday the stage was 30.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Wednesday morning to a crest of 33.5 feet Thursday morning. It
will then fall below flood stage Friday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946
$$
AL445
WGUS83 KPAH 291523
FLSPAH
Flood Statement
National Weather Service Paducah KY
1023 AM CDT Tue Jun 29 2021
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau affecting Perry, Jackson,
Cape Girardeau, Union, Scott and Alexander Counties.
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Thebes affecting Scott and Alexander
Counties.
.Excessive rainfall fell last week across the Missouri River Basin
and along stretches of the Middle and Upper Mississippi River Basin.
This is expected to cause minor flooding at Cape Girardeau and
Thebes this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-077-181-MOC031-157-201-301730-
/O.EXT.KPAH.FL.W.0050.000000T0000Z-210704T0000Z/
/CPGM7.1.ER.210629T0120Z.210701T0000Z.210703T1800Z.NO/
1023 AM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until Saturday evening...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until Saturday evening.
* At 10:00 AM CDT Tuesday the stage was 33.2 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 35.0 feet
tomorrow evening. It will then fall below flood stage early
Saturday afternoon.
* Impact...At 32.0 feet, Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3723 8959 3732 8963
$$
ILC003-MOC201-301730-
/O.EXT.KPAH.FL.W.0051.210630T1400Z-210702T1500Z/
/THBI2.1.ER.210630T1400Z.210701T1200Z.210702T0900Z.NO/
1023 AM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until late Friday morning...
The Flood Warning continues for
the Mississippi River at Thebes.
* From Wednesday morning to late Friday morning.
* At 10:00 AM CDT Tuesday the stage was 31.6 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 33.5 feet Thursday morning. It will
then fall below flood stage early Friday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3723 8959 3725 8941 3713 8929 3709 8946
$$
16924
WGUS83 KPAH 301524
FLSPAH
Flood Statement
National Weather Service Paducah KY
1024 AM CDT Wed Jun 30 2021
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Cape Girardeau.
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Thebes.
.Excessive rainfall fell last week across the Missouri River Basin
and along stretches of the Middle and Upper Mississippi River Basin.
This is expected to cause minor flooding at Cape Girardeau and
Thebes this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-MOC201-011730-
/O.EXT.KPAH.FL.W.0051.000000T0000Z-210702T1200Z/
/THBI2.1.ER.210702T0000Z.210702T0000Z.210702T0600Z.NO/
1024 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Mississippi River at Thebes.
* Until Friday morning.
* At 10:00 AM CDT Wednesday the stage was 32.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to briefly rise above flood stage
tomorrow evening to a crest of 33.0 feet tomorrow evening. It will
then fall below flood stage early Friday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
&&
LAT...LON 3723 8959 3725 8941 3713 8929 3709 8946
$$
ILC003-077-181-MOC031-157-201-011730-
/O.EXT.KPAH.FL.W.0050.000000T0000Z-210705T0000Z/
/CPGM7.1.ER.210629T0120Z.210701T1200Z.210704T1800Z.NO/
1024 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until Sunday evening.
* At 10:00 AM CDT Wednesday the stage was 34.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 34.5 feet
tomorrow morning. It will then fall below flood stage early Sunday
afternoon.
* Impact...At 32.0 feet, Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3723 8959 3732 8963
$$
DRS275
WGUS83 KPAH 011631
FLSPAH
Flood Statement
National Weather Service Paducah KY
1131 AM CDT Thu Jul 1 2021
...The Flood Warning is extended for the following river in
Missouri...Illinois...
Mississippi River at Cape Girardeau.
...The Flood Warning is cancelled for the following river in
Missouri...Illinois...
Mississippi River at Thebes.
.The flood wave from last week's heavy rain continues to work
southward along the Mississippi River. The Mississippi River at Cape
Girardeau is currently cresting and will fall below flood stage on
July 5th. It appears that Thebes will crest slightly below flood
stage today, then slowly fall through the holiday weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
ILC003-MOC201-011745-
/O.CAN.KPAH.FL.W.0051.000000T0000Z-210701T1631Z/
/THBI2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1131 AM CDT Thu Jul 1 2021
...The Flood Warning for the Mississippi River at Thebes has been
cancelled...
The Flood Warning is cancelled for
the Mississippi River at Thebes.
* At 10:30 AM CDT Thursday the stage was 32.6 feet.
* Flood stage is 33.0 feet.
* Forecast...The river is cresting at 32.6 feet today and will
slowly fall through the holiday weekend.
&&
LAT...LON 3723 8959 3725 8941 3713 8929 3709 8946
$$
ILC003-077-181-MOC031-157-201-021845-
/O.EXT.KPAH.FL.W.0050.000000T0000Z-210706T0824Z/
/CPGM7.1.ER.210629T0120Z.210701T0630Z.210706T0224Z.NO/
1131 AM CDT Thu Jul 1 2021
...The Flood Warning is now in effect until early Tuesday morning...
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* Until early Tuesday morning.
* At 10:30 AM CDT Thursday the stage was 34.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting at this time and is expected to
fall below flood stage by early Tuesday morning and continue
falling to 21.2 feet Sunday, July 11.
&&
LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
3723 8959 3732 8963
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:34 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 27, 6:34 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion National Weather Service Paducah KY 634 AM CDT Sun Jun 27 2021 .UPDATE... Issued at 634 AM CDT Sun Jun 27 2021 An area of showers has developed near KCGI early this morning. After looking 06Z NAM and GFS soundings there does not seem to be a capping inversion this morning, so some lightning cannot be ruled out. Will be updating the forecast shortly to insert some early thunder chances this morning. The AVIATION section has been updated for the 12Z TAF issuance. && .SHORT TERM...(Today through Tuesday night) Issued at 312 AM CDT Sun Jun 27 2021 The last of the shower activity is in the process of lifting by KMVN as of 08Z, and farther west across Missouri the scattered convection is developing farther north, so we should remain dry through most of the morning. Today looks like a pure diurnal play with scattered showers and storms along the northwest periphery of the region this afternoon and isolated convection possible elsewhere. Guidance seems to want to hold onto slightly better dewpoints this afternoon, so that could be sufficient to get a few storms going. They will be pulsy and likely short-lived with a very localized heavy rainfall and lightning threat. There is a consensus amongst the 00Z guidance that most of the energy within the Plains upper trough will lift northeast into Canada through Monday. This will allow the upper ridge to build westward over our region Monday and Tuesday. At the surface, this will lead to a more poorly defined surface front that will remain to our north/northwest through the period. By Tuesday night the ridge may be suppressed enough by troughing over the Great Lakes to support some convection along I-64. Otherwise, we will be looking at isolated to scattered diurnal convection Monday and Tuesday. Given the building ridge and no surface boundary, hedging toward isolated coverage seems like the better play. Temperatures will continue to run near or slightly above normal with most places reaching right near 90 for highs through Tuesday. With dewpoints not pooling significantly across the region heat indices should generally stay below 100. We will maintain a south wind today, but not nearly to yesterday's levels, and as the surface boundary weakens, so will the pressure gradient. That should lead to better radiational cooling tonight through Tuesday night, so look for lows more into the lower 70s than the mid to upper 70s we have seen the last few nights. .LONG TERM...(Wednesday through Saturday) Issued at 312 AM CDT Sun Jun 27 2021 The main focus in the long term remains the daily chance for showers and thunderstorms. Forecast confidence starts off perhaps slightly better than average, but trends lower through the period with more model uncertainty. The pattern currently in place, with active convection around the northwestern periphery of an upper level ridge over the southeastern U.S., will begin to break down by mid week as an upper low/trough over southeastern Canada pivots south into the Upper Midwest and Great Lakes and towards the forecast area. So while shower and storm coverage will largely be scattered on Wednesday, the added upper support and an approaching frontal boundary will provide the lift necessary for better coverage from Wednesday night into Friday. Although an isolated strong/severe storm cannot be ruled out, mainly during the afternoon and evening when instability is maximized, the main concern appears to be with pockets of heavy rain and localized flooding. There's still a decent signal that rain chances may taper off next weekend as the upper low/trough pivot east of the area and the potential passage of a cold front brings drier air into the region. However, some model solutions still hang the front up over the area and keep the upper low/trough parked to our north and west. Thus we maintain the trend of reduced rain chances heading into next weekend until more clarity emerges. Temperatures should start off the period near normal with highs in the upper 80s and lows near 70 Wednesday and Wednesday night. With more cloud cover expected, temperatures are forecast to cool by late week, with highs in the lower 80s and lows dropping back into the 60s. && .AVIATION... Issued at 634 AM CDT Sun Jun 27 2021 Just amended KCGI to add VCTS and a prevailing SHRA for an hour or so straddling 12Z as a cluster of hefty showers has developed just upstream. Looking at guidance soundings, deep convection cannot be ruled out this morning so we may have more thunder around today than previously expected. Will keep a VCTS for much of the morning and then again later this afternoon at KCGI, and just this afternoon at KMVN. Elsewhere, TSRA chances are too low to mention at this time. South winds will gust 15-20kts for much of the day over most of the region, and then will become light tonight. Some lower MVFR ceilings will also be possible through the middle of the day. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE...DRS SHORT TERM...DRS LONG TERM...RJP AVIATION...DRS
Hazardous weather outlook, Jun 27, 3:25 AM CDT, 7 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 325 AM CDT Sun Jun 27 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 325 AM CDT Sun Jun 27 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms will be possible throughout the region this afternoon. Locally heavy rainfall and lightning will be the primary concerns. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a daily chance of isolated to scattered thunderstorms, focused during the heat of the day, with better coverage expected Wednesday through Friday. Locally heavy rainfall and lightning will be the primary concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. DRS/RJP
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:21 AM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 9 days |
Nearby
River Flood Warnings in Illinois, 2021River Flood Warnings in Missouri, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.